And I noticed I put on wight and I work out a lot and eat right I put on 6 pounds ... So I was wondering if I cut it back to just 20 mg will it help with my weight ?
Hi, you say you are on 20mg and a 1/2... what strength of the tablet is is you take 1/2 of? They are not controlled release are they? Unfortunately Citalopram in one of those med's that carry the common side effect of weight gain. I find the same problem. I don't think lowering your dose will help much, if at all, i'm afraid. Although you say you eat healthily, have you noticed you feel hungry more often and maybe graze more than you used to? You can talk to your doctor about lowering your dose, but don't make that decision yourself!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2010 • 2 answers
Posted 11 Nov 2011 • 1 answer
Posted 8 Dec 2011 • 4 answers
Posted 29 Jan 2015 • 1 answer
Posted 22 Nov 2015 • 3 answers